MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Catalog Number IAV09004008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tachycardia (2095); Stenosis (2263); Thrombosis/Thrombus (4440)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During the index procedure an in.Pact av access was used to treat the right.Approximately 25 months post procedure patient suffered thrombosed arteriovenous fistula.Patient underwent intravenous urogram procedure for thrombectomy with de-clot, balloon angioplasty which was terminated due to patient going into ventricular tachycardia.Vascular surgery exchanged the permcath overwire.Arteriovenous fistula was abandoned.Permcath procedure was completed without complications and patient was discharged home.Recurrent stenosis at index lesion with thrombosis of arteriovenous fistula.Patient recovering.
 
Additional Manufacturer Narrative
Update received 11 sep 2025: malfunctioning permcath was exchanged with a new one.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22733478
Report Number9612164-2025-03870
Device Sequence Number15541816
Product Code PRC
UDI-Device Identifier00763000232672
UDI-Public(01)00763000232672(17)260224(10)0011651494
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Catalogue NumberIAV09004008P
Device Lot Number0011651494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/09/2025
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityHispanic
Patient RaceWhite